Drexel dragonThe Math Forum

The Math Forum Internet Mathematics Library

Lower Bounds for Solving Linear Diophantine Equations on Random Access Machines

Library Home || Full Table of Contents || Library Help

Visit this site: http://www.acm.org/pubs/toc/Abstracts/jacm/4250.html

Author:Meyer auf der Heide, Friedhelm
Description: Abstract: a lower bound for the complexity of solving linear Diophantine equations such as knapsack problems on an idealised computer. From the Journal of the ACM, Vol.32, No. 4 (Oct. 1985), pp. 929-937.

Levels: College, Research
Languages: English
Resource Types: Articles
Math Topics: Number Theory

[Privacy Policy] [Terms of Use]

Home || The Math Library || Quick Reference || Search || Help

© 1994- The Math Forum at NCTM. All rights reserved.